# SDR CALA2025011601927

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 439 hours, 156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE WONT ARM ARMING HANDLE UNBLE TO COMPLETLY TRAVEL TO ARMING POSITION, CAUSING NO ARMING INDICATION. REF 52-71-00 SLIDE ARMING HANDLE MOVES SMOOTHLY BUT STOPS BEFORE COMPLETELY IN DOOR DETENT AND IF PUSHED HARD BARELY MAKES ARMED INDICATION ON ECAM. GIRT BAR APPEARS TO MOVE FULLY INTO FLOOR HOOKS. 1R DOOR SLIDE INDICATION IS NOT PRESENT ON ECAM DOOR PAGE WHEN ARMED, VISUALLY VERIFIED 1R DOOR SLIDE, SLIDE ARMED AND DISARMED NORMALLY. REQUESTING MEL 2560W. MEL 2560W NEED TO TROUBLE SHOOT. T/S REF. TSM 52-11-00-810-805-A. FAULT CONFIRMATION SHOWED THAT DOOR SLIDE INDICATION IS INTERMITTENT ON THE DOOR/OXY PAGE. WHEN HANDLED MOVED INTO THE DETENT NO INDICATION. WHEN PRESSURE IS A PPLIED TO THE HANDLE TO PRESS IT FURTHER INTO THE DETENT THE IND ICATION APPEARS AND IS STEADY. WHEN PRESSURE IS RELEASED THE IND ICATION FLASHES ON AND OFF INTERMITTENTLY. SUSPECT THE RELEASE M ECHANISM OF SLIDE IS OUT OF RIG. SEE AMM 52-11-22-400-001-A. REF LOGPAGE 3531797 FOR CORRECTED MAINTENANCE. NO FURTHER ACTION IS REQUIRED.
